# SDR CALA2014021090344

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,814 hours, 28,228 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 2 ENG DUE TO IMPACT DAMAGE TO FWD FAN CASE FLANGE.  REMOVED NR 2 ENG IAW MM71-00-02 CONT OF AMIS ITEM 8146002, INSTALLED NR 2 ENG IAW AMM71-00-02.
